Doctor insights on:
Enoxaparin Therapy After Stroke
Heard that therapy needs to start immediately when stable after a stroke. Why? What if therapists don't come for 2-5 days despite being ordered?
Stroke: A 2-5 day delay wont affect overall outcome stroke recovery is a long process, what type of therapy what type of stroke outcome is driven by what part of brain was injured and how much and your healing and ability to adapt much of the medical stroke rehab literature suffers from selection bias thankfully things get better with time and or therapy. My opinion sorry for your troubles. ...Read more
Aspirin and tPA (alteplase): At the first sign of stroke immediately take 325 mg of Aspirin (unless allergic), then call 911--go to hospital asap. If your symptoms are present for less than 3 hours, you may qualify for IV infusion of tpa (alteplase), (alteplase) a "clot buster". There is controversy over how long from the onset of symptoms to infusion of tpa (alteplase) is acceptable. It may be as long as 4.5 hours. ...Read moreSee 1 more doctor answer
A type of treatment: Stroke usually impairs functions of the pharynx and laryinx (voice box) as well as soft palate and tongue in that it pertains to swallowing and speech. Speech therapy's call is to help a stroke patient to recover some of the above functions. A licensed speech therapist will work with such a patient by teaching him to use his tongue and throat muscles to be able to swallow safely and regain speech. ...Read moreSee 1 more doctor answer
Secondary prevention: Antiplatelet therapy is indicated for secondary stroke prevention in both large and small vessel disease. This would include carotid artery, vertebrobasilar arteries, and the intracranial arteries. Current recommendations are for single agent therapy, but patients should be tested periodically with platelet aggregation tests to determine drug efficacy. No indications for primary prevention. ...Read moreSee 1 more doctor answer
Yes: Many types of chemotherapy can directly affect the brain and cause stroke-like symptoms. Some chemotherapy also increases the risk of blood clots, or the risk of bleeding, both of which may cause strokes. Be sure to tell your doctor immediately about these symptoms. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- At home physical therapy exercises after a stroke
- How can i be stronger after a stroke using constraint induced therapy?
- Ask a doctor a question free online
- Enoxaparin allergy
- Enoxaparin in pregnancy
- What kind of therapy should i do to help my arm hand to move after a stroke?
- Guidelines for thrombolytic therapy for acute stroke
- Talk to a urgent care specialist online for free